MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE RX; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION CRE RX; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00558870
Medical Device Problem Codes Entrapment of Device (1212); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a cre rx biliary dilatation balloon was used in the common bile duct (cbd) during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2019.According to the complainant, during the procedure, the black rx tunnel detached from the catheter and was stuck inside the scope.Reportedly, the physician removed the scope from the patient and was then removed the black rx tunnel.The procedure was completed with a different device.There have been no patient complications reported as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Problem code 2907 captures the reportable issue of rx tunnel detached.Investigation results: a device was returned with a pouch; however, the pouch was not related with the complaint device and the protective sleeve covering of the balloon was returned.Visual examination of the catheter revealed no damages.The black rx tunnel was correctly attached to the catheter, and it was located on its correct place.Additionally, the black rx tunnel showed no damages nor abnormalities.Based on the analysis performed and the information provided, the most probable root cause for the complaint event is no problem detected since the device complaint or problem cannot be confirmed.A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly and performance specifications.

Brand Name
CRE RX
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8570250
Report Number3005099803-2019-02239
Device Sequence Number2191283
Product Code FGE
UDI-Device Identifier08714729965428
UDI-Public08714729965428
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K172520
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/03/2021
Device Model NumberM00558870
Device Catalogue Number45767
Device Lot Number0023027776
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2019
Initial Date Received by Manufacturer 04/05/2019
Supplement Date Received by Manufacturer05/29/2019
Initial Report FDA Received Date05/01/2019
Supplement Report FDA Received Date06/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR
Patient Weight107